Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Stimulants bad for bipolar? Try a mood stabilizer becksA

Posted by Optimist on October 16, 2004, at 12:05:43

In reply to Re: Could Adderall be helping with depression?, posted by becksA on October 15, 2004, at 18:11:23

> We've already determined that AD's do nothing for me. I have tried just about every single one of them. My doc thinks I've got bipolarity, so we're going to try and see if Lamictal will do anything. If not, his next suggestion is Wellbutrin. Thanks

The fact that your AD's are pooping out on you is most likely tied to your bipolarity. The AD may be causing you to switch more quickly. A mood stabilizer may be more useful to you. Hopefully the lamictal will work in that regard.

My impression is that stimulants aren't a good idea with bipolar. I've heard it tends to destabilize the individual, so adderall may not be the best idea. I'm sure some others could elaborate more on this.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Optimist thread:403427
URL: http://www.dr-bob.org/babble/20041012/msgs/403829.html